Bulg. J. Phys. vol.42 no.3 (2015), pp. 277-287



Toward a Gravity Dual of Glueball Inflation

L. Anguelova1, P. Suranyi2, L.C.R. Wijewardhana2
1Institute of Nuclear Research and Nuclear Energy, Bulgarian Academy of Sciences, 72 Tsarigradsko Chaussee, BG-1784 Sofia, Bulgaria
2Department of Physics, University of Cincinnati, OH, 45221, USA
Abstract. We summarize and extend our work on nonsupersymmetric solutions of a 5d consistent truncation of type IIB supergravity, that is relevant for gauge/gravity duality. The fields in this 5d theory are the five-dimensional metric and a set of scalars. We find solutions of the 5d equations of motion, which represent dS4 foliations over the fifth (radial) dimension. In each solution at least one scalar has a nontrivial radial profile. These scalars are interpreted as glueballs in the dual gauge theory, living in 4d de Sitter space. We explain why this lays a foundation for building gravity duals of glueball inflation models.

Full-text: PDF

go back